Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 21 year old female with osteopenia who on 11-JAN-2007 was vaccinated with Gardasil vaccine (yeast) (lot#655165/1425F), intramuscularly in the left arm. Concomitant therapy included FOSAMAX and calcium (unspecified). Subsequently, on 11-JAN-2007, the patient "passed out", "fainted", was dizzy and nauseated. The patient recovered. There were relevant diagnostic or laboratory tests. It was noted that the patient had eaten before vaccination. Unspecified medical attention was sought. The reporter considered the patient''s experience to be disabling because the patient was incapacitated for a short time. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166